MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VIDEO SYSTEM; VIDEO SYSTEM CENTER

OLYMPUS MEDICAL SYSTEMS CORP. VIDEO SYSTEM; VIDEO SYSTEM CENTER
Model Number OTV-SC
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The referenced device was returned to olympus for evaluation.The customer¿s reported problem was confirmed.During inspection the customer unit was found working fine, however, there are lines coming onto the image intermittently.Additionally, tracked of flat cable of the front panel is corroded, the (dc) plate on the top cover is not available, the (cul) seal on the chassis is not available and the one foot on the chassis is deformed.The investigation is ongoing; therefore, the root cause of the reported issue cannot be determined at this time.However, if additional information becomes available this medical device report will be supplemented accordingly.
 
Event or Problem Description
Olympus was informed by the customer that the video system has an ¿image problem¿.The customer¿s reported problem was found during an unspecified event.No death, injury or harm, was reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.It has been over 13 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, it was determined that the phenomenon ¿power cannot be turned on¿ occurred due to a faulty converter.Additionally, the phenomenon ¿no image¿ appeared to have occurred due to faulty power supply based on the fact that lines intermittently appeared on the image.No further information could be obtained.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO SYSTEM
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14994078
Report Number8010047-2022-11791
Device Sequence Number11232987
Product Code GCJ
UDI-Device Identifier04953170136894
UDI-Public04953170136894
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-SC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown